| Model Number |
07455-S |
| Medical Device Problem Codes |
Fracture (1260); Loss of Osseointegration (2408)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Event or Problem Description
Loss of integration and the broken tip was completely removed according to a phone call with mrs.(b)(6) on (b)(6)2025.An opg after this procedure could not be made due to the limited mobility of the patient.
Event or Problem Description
Loss of integration and the broken tip was completely removed according to a phone call with (b)(6) on (b)(6) 2025.An opg after this procedure could not be made due to the limited mobility of the patient.